Tohoku Mathematical Journal

On infinitesimal holomorphically projective transformations in Kählerian manifolds

Shun-ichi Tachibana and Shigeru Ishihara

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 12, Number 1 (1960), 77-101.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244489

Digital Object Identifier
doi:10.2748/tmj/1178244489

Mathematical Reviews number (MathSciNet)
MR0120599

Zentralblatt MATH identifier
0093.35404

Subjects
Primary: 53.00

Citation

Tachibana, Shun-ichi; Ishihara, Shigeru. On infinitesimal holomorphically projective transformations in Kählerian manifolds. Tohoku Math. J. (2) 12 (1960), no. 1, 77--101. doi:10.2748/tmj/1178244489. https://projecteuclid.org/euclid.tmj/1178244489


Export citation

References

  • [1] FROLICHER, A., Zur Differ entialgeometrie der komlexen Strukturen, Math. Ann., 129 (1955) 50-95.
  • [2] ISHIHARA, S., Holomorphically projective changes and their groups in an almost comple manifold, Thoku Math. Jour., 9(1957) 273-297.
  • [3] ISHIHARA, S., Groups of isometries of pseudo-Hermitian spaces I, II, Proc. Japan Acad., 30(1954) 940-945, 31(1955) 418-420.
  • [4] LICHNEROWICZ, A., Sr les transformations analytiques des varietes kahleriennes com pactes, C. R. Paris, 244(1957) 3011-3014.
  • [5] MATSUSHIMA, Y., Sur la structure du groupe d'homeomorphismes analytiques d'un certain variete kahlerienne, Nagoya Math. Jour., 11(1957) 145-150.
  • [6] NIJENHUIS, A., On the holonomy group of linear connections, IA IB, Indag. Math, 15(1953) 233-240, 241-249.
  • [7] OBATA, M., Affine connections on manifolds with almost complex, quaternion or Her mitian structure, Japan Jour. Math., 26(1956) 43-77.
  • [8] OBATA, M., Affine transformations in an almost complex manifold with a natural con nection, Jour. Math. Soc. Japan, 8(1956) 345-362.
  • [9] OTSUKI, T. AND TASHIRO, Y., On curves in Kahlerian spaces, Math. Jour. Okayam Univ., 4(1954) 57-78.
  • [10] SUMITOMO, T., Projective and conformal transformations in compact Riemannian mani folds, Tensor, 9(1959) 113-135.
  • [11] TASHIRO, Y., On a holomorphically projective correspondence in an almost comple space, Math. Jour. Okayama Univ., 6(1957) 147-152.
  • [12] YANO, K., Lie derivatives and its applications, Amsterdam, (1957)
  • [13] YANO, K. AND NAGANO, T., Some theorems on projective and conformal transforma tions, Indag. Math., 14(1957) 451-458.